MathSciNet Relay Station
MathSciNet bibliographic data
MR1723032 35L65 (35B35 35B45)
Bressan, Alberto; Liu, Tai-Ping; Yang, Tong $L\sp 1$ stability estimates for $n\times n$ conservation laws. Arch. Ration. Mech. Anal. 149 (1999), no. 1, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement